# SDR CA131021012

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A42
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) UPON REDUCING POWER FOR INITIAL DESCENT TO DESTINATION, THE ENGINE DID NOT REACT.   THE PILOT REDUCED THE POWER LEVER TO FLIGHT IDLE AND STILL NO RESPONSE.  HE THEN ELECTED TO RETURN TO THEIR MAINTENANCE BASE.  ON SHORT FINAL, THE ENGINE WAS SHUTDOWN USING THE FUEL LEVER AND AN UNEVENTFUL LANDED FOLLOWED.  POST FLIGHT TROUBLESHOOTING FOUND A FAULTY FUEL CONTROL WHICH WILL BE RETURNED FOR INVESTIGATION.
